Compatibility of type (β) and Common fixed point theorem in intuitionistic fuzzy metric space

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2016 by IJMTT Journal
Volume-38 Number-1
Year of Publication : 2016
Authors : Preeti Sengar, Suman Jain, Aklesh Paria, V.H.Badshah
  10.14445/22315373/IJMTT-V38P509

MLA

Preeti Sengar, Suman Jain, Aklesh Paria, V.H.Badshah "Compatibility of type (β) and Common fixed point theorem in intuitionistic fuzzy metric space", International Journal of Mathematics Trends and Technology (IJMTT). V38(1):58-69 October 2016. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In this paper, we prove a common fixed point theorem by using compatibility of type (β) in intuitionistic fuzzy metric space. Our result extends and generalizes the result of Cho [4].

References
[1]Alaca, C. Turkoglu, D. and Yildiz, C., Fixed point in intuitionistic fuzzy metric spaces, Chaos, Solitons and Fractals 29(2006), 1073- 1078.
[2] Alaca, C., Altun, I. and Turkoglu, D. On compatible mappings of type (I) and type (II) in Intuitionistic fuzzy metric spaces, Commun. Korean Math.Soc., 23(3) (2008) 427-446.
[3] Cho, S. H., On Common fixed point theorems in fuzzy metric spaces, J. Appl. Math. & Computing Vol.20 (2006), No.1-2, 523-533.
[4]George, A. and Veeramani , P., On some results in fuzzy metric spaces, fuzzy sets and system, 64 (1994),395-399.
[5]Kramosil, O., Michalek, J., Fuzzy metric and Statistical metric space, Kybernetika, 11(1975), 326-334.
[6] Jungck, G., Compatible mappings and common fixed points, Internet. J. Math. and Sci.9(4) (1986) 771-779.
[7] Jungck, G., Murthy, P. P. and Cho, Y.J., Compatible mappings of type (A) and common fixed points, Math. Japonica, 38(1993) 381-390.
[8]Schweizer, B. and Sklar, A., Statistical metric space, Pacific Journal Math. 10(1960),314-334.
[9] Singh, B. and Chauhan, M.S., Common fixed points of compatible maps in Fuzzy metric spaces, Fuzzy Sets and Systems 115(2000) 471-475.
[10]Turkoglu, D., Alaca, C., and Yildiz, C., Compatible maps and Compatible maps of types (β) and ( in intuitionistic fuzzy metric spaces, Demonstratio Math. 39(2006),671-684.
[11] Zadeh, L.A., Fuzzy Sets, Inform and Control 89(1965), 338-353.

Keywords
Common fixed points, fuzzy metric space, compatible maps, and compatible maps of type (β).